|Title:||Torsional rigidity of an elliptic bar with multiple elliptic inclusions using a null-field integral approach||Authors:||Jeng-Tzong Chen
|Keywords:||Torsional rigidity;Null-field integral equation;Degenerate kernel;Elliptic coordinates;Jacobian||Issue Date:||11-Apr-2010||Publisher:||Springer||Journal Volume:||46||Journal Issue:||4||Start page/Pages:||511-519||Source:||Computational Mechanics||Abstract:||
Following the success of using the null-field integral approach to determine the torsional rigidity of a circular bar with circular inhomogeneities (Chen and Lee in Comput Mech 44(2):221–232, 2009), an extension work to an elliptic bar containing elliptic inhomogeneities is done in this paper. For fully utilizing the elliptic geometry, the fundamental solutions are expanded into the degenerate form by using the elliptic coordinates. The boundary densities are also expanded by using the Fourier series. It is found that a Jacobian term may exist in the degenerate kernel, boundary density or boundary contour integral and cancel out to each other. Null-field points can be exactly collocated on the real boundary free of facing the principal values using the bump contour approach. After matching the boundary condition, a linear algebraic system is constructed to determine the unknown coefficients. An example of an elliptic bar with two inhomogeneities under the torsion is given to demonstrate the validity of the present approach after comparing with available results.
|Appears in Collections:||河海工程學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.